# SDR P2EA2001V0012

- Difficulty date: November 12, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- Aircraft time: 45,127 hours, 39,116 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C CHECK INSPECTION, L1 DOOR FWD AND AFT LOWER CORNER AND LOWER PAN WITH A CRACK. REPAIRED DOOR FRAME IAW SRM 51-40-3 FIG 1.
